Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 15, NWS Huntsville, AL

March 2, 2012Limestone County, Madison County, Alabama; Lincoln County, Tennessee

NWS Huntsville, AL issued this severe thunderstorm warning at Mar 2, 2012, 9:12 AM CST for Limestone County, Madison County, Alabama; Lincoln County, Tennessee. It was in force for 33 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 9:12 AM CST (15:12 UTC)
Expired
Mar 2, 2012, 9:45 AM CST
In force
33 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Limestone County, AL, Madison County, AL, Lincoln County, TN

The radar

The Northeast Alabama radar (KHTX), 53 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 9:20 AM CSTTSTM WND DMG5 Ese Athens, ALWIND PICKING UP DEBRIS WITH ESTIMATED WIND GUST OF 50MPH. ROTATION SEEN IN STORM. NO INJURIES.
Mar 2, 9:20 AM CSTTSTM WND DMG6 Ese Athens, ALPOWER LINES AND TREES DOWN AND STRUCTURAL DAMAGE SEEN AT CRAFT ROAD AND MOORESVILLE ROAD.
Mar 2, 9:40 AM CSTFUNNEL CLOUD2 S Athens, AL
Mar 2, 9:43 AM CSTTORNADO5 S Hazel Green, AL50 MPH WINDS WITH POWER LINES SPARKING...ROTATION REPORTED. TORNADO REPORTED ON GROUND
Mar 2, 9:47 AM CSTTORNADO3 N Meridianville, ALPOWER LINES DOWN ON CAR
Mar 2, 9:49 AM CSTTORNADO6 Nw Huntsville, ALRESEARCH PARK BLVD AND DAN TIBBS...FUNNEL CLOUD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WUUS54 KHUN 021512
SVRHUN
ALC083-089-TNC103-021545-
/O.NEW.KHUN.SV.W.0015.120302T1512Z-120302T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
912 AM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN TENNESSEE...
  LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 945 AM CST

* AT 912 AM CST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  ATHENS...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CAPSHAW...HOLLAND GIN...
  HARVEST...BETHEL...
  TONEY...BLANCHE...
  ELKWOOD...TAFT...
  HAZEL GREEN...FISK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL UP TO GOLF BALL SIZE. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3501 8636 3490 8632 3487 8635 3483 8633
      3481 8634 3465 8706 3470 8712 3481 8719
      3500 8688 3500 8685 3502 8684 3518 8657
TIME...MOT...LOC 1512Z 245DEG 40KT 3480 8694

$$

KDW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 5:42 AM CST, 3 hours 30 minutes earlier.

Area forecast discussion, Mar 2, 5:42 AM CST, 3 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
542 AM CST FRI MAR 2 2012

.UPDATE...
FOR 12Z TAFS

&&

.DISCUSSION...
/ISSUED 514 AM CST FRI MAR 2 2012/
A STRONG UPPER LOW CURRENTLY LOCATED ACROSS THE NORTHERN PLAINS IS
EXPECTED TO DEEPEN AND SLOWLY SHIFT SOUTHEASTWARD ACROSS MINNESOTA
LATER TODAY...AS A 120-130 KNOT HIGH-LEVEL SPEED MAX AND ASSOCIATED
MID-LEVEL VORTICITY CENTER SHIFT NORTHEASTWARD TO THE LOWER GREAT
LAKES REGION. AT THE SURFACE -- A WELL-DEFINED LOW TRACKING EAST-
NORTHEASTWARD OVER THE OZARKS THIS MORNING -- IS FORECAST TO DEEPEN
SUBSTANTIALLY AS IT SHIFTS TO CENTRAL LOWER MICHIGAN BY THIS
EVENING...IN RESPONSE TO THE FEATURES MENTIONED ABOVE. THE ASSOCIATED
WARM FRONT HAS ALREADY RETREATED NORTHWARD THROUGH THE FORECAST
AREA...WITH TROPICAL AIR SURGING INTO THE REGION CHARACTERIZED BY
BOUNDARY LAYER DEW POINTS RISING INTO THE 60-65 DEGREE RANGE. THE
EVOLUTION AND MODE OF CONVECTION REMAINS A VERY DIFFICULT ASPECT OF
THE FORECAST THIS MORNING...BUT IT APPEARS THAT SCATTERED STORMS
CURRENTLY DEVELOPING TO THE SOUTHWEST WILL CONTINUE TO TRACK
NORTHEASTWARD THROUGH THE MID-MORNING HOURS...WITH THIS ACTIVITY
POSSIBLY BEING ENHANCED BY A WEAK/SOUTHERN STREAM MID-LEVEL WAVE
APPROACHING THE AREA FROM THE ARKLATEX REGION. SOME OF THIS ACTIVITY
MAY BE SEVERE...AND CAPABLE OF PRODUCING LARGE HAIL/DAMAGING WINDS
AND ISOLATED TORNADOES. IN ADDITION TO THIS...STRONG SOUTHWESTERLY
GRADIENT WINDS ARE EXPECTED TODAY...AND A WIND ADVISORY HAS BEEN
ISSUED FOR THE ENTIRE FORECAST AREA FOR SUSTAINED SWLY WINDS OF 20-30
MPH AND GUSTS OF 35-40 MPH.

BEYOND THIS MORNING...IT IS UNCLEAR HOW MUCH OF AN INFLUENCE A RIBBON
OF STRONGLY SUBSIDENT AIR ALOFT -- ASSOCIATED WITH THE STRONGER
VORT MAX EJECTING TO THE LOWER GREAT LAKES -- WILL HAVE ON THE AREAL
COVERAGE OF CONVECTION. VARIOUS SHORT TERM MODELS SUGGEST THAT ANY
WARM SECTOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON WILL REMAIN
WIDELY SCATTERED. HOWEVER...WITH THAT SAID...ANY STORMS THAT DO
DEVELOP WILL LIKELY BE SUPERCELLULAR...GIVEN CONSISTENT MODEL PROGS
OF FAVORABLE MOISTURE/INSTABILITY AND VERTICAL WIND SHEAR /850 MB
SWLY WINDS OF 45-55 KNOTS AND MID-LEVEL WSWLY FLOW IN THE 65-75 KNOT
RANGE/. THESE STORMS WILL HAVE THE HIGHEST LIKELIHOOD OF PRODUCING
SIGNIFICANT WINDS/HAIL AND TORNADOES. IT APPEARS THAT RIGHT AROUND
03/00Z...A SOLID LINE OF INTENSE THUNDERSTORMS WILL DEVELOP ALONG THE
PRIMARY SURFACE COLD FRONT AS IT BEGINS TO ENTER FAR NORTHWEST
ALABAMA. THE COLD FRONT AND ITS ACCOMPANYING SQUALL SHOULD PROGRESS
RAPIDLY SOUTHEASTWARD AS THE GREAT LAKES SURFACE CYCLONE CONTINUES TO
DEEPEN...ENDING THE THREAT FOR SEVERE WEATHER BETWEEN 03/01-03Z
ACROSS NORTHWEST ALABAMA...03/03-05Z IN THE I-65 CORRIDOR...AND
03/05-07Z ACROSS THE FAR SOUTHEAST. ALTHOUGH LARGE HAIL AND ISOLATED
TORNADOES MAY EXIST WITH THIS LINE...THE PRIMARY THREAT WILL COME
FROM DAMAGING WINDS.

A SLIGHT CHANCE OF LIGHT POST FRONTAL SHOWERS WILL BE CARRIED INTO
EARLY SATURDAY MORNING FOR THE SOUTHEASTERN HALF OF THE AREA...BUT
EXPECT THE MAJORITY OF THE DAY TO BE PARTLY/MOSTLY CLOUDY AND
DRY...WITH A MUCH COOLER/DRIER AIR MASS BEING ADVECTED SOUTHEASTWARD
ON BRISK NORTHWEST WINDS. ALL MODELS AGREE THAT A BROAD POSITIVELY-
TILTED LONG WAVE TROUGH AXIS WILL STILL BE LOCATED TO THE WEST OF THE
AREA...AND FOR THIS REASON HAVE MAINTAINED AT LEAST SOME DEGREE OF
CLOUD COVER IN THE FORECAST UNTIL THE TROUGH AXIS SHIFTS EASTWARD ON
SUNDAY. A FEW LIGHT SHOWERS WILL ALSO BE POSSIBLE -- MAINLY ON SUNDAY
MORNING -- AS THE STRONGEST LARGE SCALE FORCING FOR ASCENT MOVES
THROUGH THE REGION. GENERALLY DRY AND PLEASANT CONDITIONS ARE
EXPECTED FOR MUCH OF NEXT WEEK...AS A MID-LEVEL RIDGE AXIS BUILDS
OVER THE REGION IN THE WAKE OF THE DEPARTING TROUGH. ALTHOUGH DEW
POINTS WILL REMAIN SEASONABLY LOW /UPPER 20S TO LOWER 30S/ THROUGH
THE MIDDLE OF THE WEEK...DEVELOPING SOUTHEASTERLY RETURN FLOW AHEAD
OF THE NEXT WESTERN CONUS MID/UPPER-LEVEL DISTURBANCE WILL ALLOW
MOISTURE LEVELS TO GRADUALLY RISE BY THE END OF THE FORECAST PERIOD.

70/DD

&&

.AVIATION...
FOR 12Z TAFS...

MVFR CIGS WILL PREVAIL THROUGH THE NEXT COUPLE OF HOURS AT BOTH TAF
SITES AS SCT -SHRA/-TSRA DEVELOP AHEAD OF A COLD FRONT EXPECTED THIS
EVENING. CIGS COULD DROP BELOW MVFR WITH ANY OF THE -TSRA ACTIVITY. HAVE
INCLUDED A TEMPO GROUP FOR -TSRA TO ACCOUNT FOR THE -TSRA ACTIVITY
AND POSSIBLE DROP IN CIG TO MVFR FROM 12-14Z. WINDS ARE EXPECTED TO
INCREASE TO 20G30KTS BY 14Z WITH A HIGHER CIG (VFR). TSRA ARE
POSSIBLE THROUGHOUT THE DAY...BUT SPATIAL COVERAGE IS UNCERTAIN.
HAVE THUS KEPT VCTS IN FROM 14Z THRU 02-03Z. THE COLD FRONT SHOULD
THEN SHIFT WINDS TO THE NW BY 02-03Z WITH -TSRA POSSIBLE ALONG THE
FRONT. TSRA ACTIVITY SHOULD THEN DIMINISH/DISSIPATE WITH FROPA BY
04-05Z

SL.77

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: ALZ001>010-016.

TN...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 2, 4:36 AM CST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
436 AM CST FRI MAR 2 2012

ALZ001>010-016-TNZ076-096-097-021930-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
436 AM CST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS MORNING. A FEW
OF THESE STORMS COULD BE STRONG TO LOCALLY SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES THE PRIMARY THREATS.

THE MORE DANGEROUS ROUND OF SEVERE THUNDERSTORMS IS EXPECTED DURING THE
LATE AFTERNOON HOURS FRIDAY AND CONTINUING INTO THE EVENING...AS A
STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST. DAMAGING
WINDS...LARGE HAIL...AND TORNADOES ARE THE THREATS WITH ANY SEVERE
STORMS. THE TORNADO THREAT WILL BE MOST LIKELY WITH ANY DISCRETE
THUNDERSTORMS THAT DEVELOP WELL AHEAD OF THE FRONT OR WITH ANY BREAKS
IN A LINE OF THUNDERSTORMS...EXPECTED TO DEVELOP ALONG OR AHEAD OF
THE COLD FRONT.

STRONG SOUTHERLY WINDS THIS MORNING THROUGH LATE THIS AFTERNOON WILL
RISE TO THE 20 TO 30 MPH RANGE WITH HIGHER GUSTS LIKELY OVER HIGHER
ELEVATIONS. PLEASE REFER TO THE WIND ADVISORY THAT HAS BEEN ISSUED
FOR THE AREA FOR THE LATEST INFORMATION.

THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH FROM WEST TO EAST
WITH THE ONSET OF THE OVERNIGHT PERIOD AS THE COLD FRONT MOVES EAST
OF THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED FOR FRIDAY INTO FRIDAY NIGHT.

In the hours before

Special weather statement, Mar 2, 7:21 AM CST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
721 AM CST FRI MAR 2 2012

ALZ001-002-004-021400-
COLBERT-LAUDERDALE-LAWRENCE-
721 AM CST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...LAUDERDALE AND LAWRENCE
COUNTIES UNTIL 800 AM CST...

AT 720 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LA GRANGE...MOVING NORTHEAST AT 60 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NE SMITH...TOWN CREEK.
  NORTH COURTLAND...COURTLAND.
  WHEELER...ROGERSVILLE.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 3487 8733 3479 8725 3478 8728 3476 8727
      3476 8722 3467 8712 3450 8753 3457 8753
      3457 8761 3464 8766
TIME...MOT...LOC 1320Z 240DEG 52KT 3460 8749

SL
Special weather statement, Mar 2, 8:09 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
809 AM CST FRI MAR 2 2012

ALZ001>005-021500-
COLBERT-FRANKLIN-LAUDERDALE-LAWRENCE-LIMESTONE-
809 AM CST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN...
LAUDERDALE...LAWRENCE AND LIMESTONE COUNTIES UNTIL 900 AM CST...

AT 805 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THARPTOWN...OR NEAR RUSSELLVILLE...MOVING
NORTHEAST AT 55 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LA GRANGE...WHITEOAK.
  NE SMITH...HATTON.
  TOWN CREEK.
  COURTLAND...WHEELER.
  HILLSBORO...OLIVER.
  RIPLEY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3500 8695 3473 8678 3468 8679 3462 8698
      3465 8704 3465 8705 3467 8709 3469 8710
      3458 8711 3442 8765 3457 8776 3501 8715
TIME...MOT...LOC 1409Z 240DEG 49KT 3454 8760

SS

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:44 AM CSTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more11 hr
Mar 2, 7:21 AM CSTSpecial Weather StatementHUNLawrence39 min
Mar 2, 8:09 AM CSTSpecial Weather StatementHUNLawrence, Limestone51 min
Mar 2, 8:51 AM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone, Madison24 min
Mar 2, 9:15 AM CSTSpecial Weather StatementHUNLawrence30 min
Mar 2, 9:18 AM CSTTornado WarningHUNLimestone, Madison27 min
Mar 2, 9:35 AM CSTTornado WarningHUNLimestone, Madison25 min
Mar 2, 9:41 AM CSTTornado WarningHUNJackson, Madison34 min
Mar 2, 9:59 AM CSTTornado Warning EmergencyHUNJackson, Madison31 min
Mar 2, 10:10 AM CSTTornado WarningHUNJackson35 min
Mar 2, 10:24 AM CSTTornado WarningHUNJackson, Madison36 min
Mar 2, 1:01 PM CSTSpecial Weather StatementHUNLawrence, Limestone44 min
Mar 2, 1:26 PM CSTSpecial Weather StatementHUNFranklin34 min
Mar 2, 1:30 PM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone30 min
Mar 2, 1:31 PM CSTSevere Thunderstorm WarningHUNFranklin, Lawrence29 min
Mar 2, 1:55 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison50 min
Mar 2, 2:00 PM CSTTornado WarningHUNLimestone30 min
Mar 2, 2:06 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale24 min
Mar 2, 2:29 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale31 min
Mar 2, 2:41 PM CSTTornado WarningHUNColbert, Lauderdale, Lawrence34 min
Mar 2, 3:07 PM CSTTornado WarningHUNLimestone23 min
Mar 2, 3:16 PM CSTSevere Thunderstorm WarningHUNColbert, Lawrence29 min
Mar 2, 3:26 PM CSTTornado WarningHUNLimestone, Madison34 min
Mar 2, 3:27 PM CSTTornado WarningHUNLawrence33 min
Mar 2, 3:44 PM CSTSevere Thunderstorm WarningHUNLimestone31 min
Mar 2, 3:58 PM CSTTornado WarningHUNJackson, Madison14 min
Mar 2, 4:00 PM CSTSevere Thunderstorm WarningHUNLawrence, Morgan30 min
Mar 2, 4:10 PM CSTSevere Thunderstorm WarningHUNJackson, Madison50 min
Mar 2, 4:15 PM CSTSevere Thunderstorm WarningHUNCullman, Morgan30 min
Mar 2, 4:21 PM CSTSevere Thunderstorm WarningHUNMadison24 min
Mar 2, 4:33 PM CSTTornado WarningHUNCullman, Morgan27 min
Mar 2, 4:51 PM CSTSevere Thunderstorm WarningHUNJackson, Madison24 min
Mar 2, 4:55 PM CSTTornado WarningHUNMorgan15 min
Mar 2, 5:14 PM CSTSevere Thunderstorm WarningHUNJackson46 min
Mar 2, 5:49 PM CSTSevere Thunderstorm WarningHUNCullman26 min
Mar 2, 5:57 PM CSTSevere Thunderstorm WarningHUNJackson18 min
Mar 2, 9:55 AM CSTTornado WarningHUNFranklin9 min
Mar 2, 2:28 PM CSTTornado WarningHUNFranklin, Lincoln, Moore32 min
Mar 2, 2:38 PM CSTTornado WarningHUNLincoln18 min
Mar 2, 2:58 PM CSTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore47 min
Mar 2, 3:16 PM CSTTornado WarningHUNFranklin19 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.